# SDR UPS05M43894

- Difficulty date: December 11, 2004
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 16 LEADING EDGE SLAT TRACK SUPPORT BRACKET FOUND WITH SIGN OF  CRACK AS MARKED.  HFEC C/O IAW DAC SPM R.11 PT.06-10-01.001 AND CRACK CONFIRM APPROX 5/8 INCH LONG.  RT NR 16 SEAT TRACK AND DOOR REMOVED PER AMM 57-40-01 R.47.  CRACKED RIB REMOVED AS PER SRM 51-35-01 AND 51-33-01 V.2 R.35.  NEW RIB HOLES TRANSFERED PER SRM 51-31-01 V.2 R.35 AND DWG ARB2873.  NEW RIB INSTALLED PER SRM 51-35-01 AND 51-33-01 V.2 R.36.  RT NR 16 SEAT TRACK AND DOOR REINSTALLED PER AMM 57-40-01 R.45.
